MathSciNet Relay Station
MathSciNet bibliographic data
MR2429090 (2009h:35365) 35Q53 (35B30 35B40 76B03)
Gui, Guilong; Liu, Yue; Tian, Lixin Global existence and blow-up phenomena for the peakon $b$-family of equations. Indiana Univ. Math. J. 57 (2008), no. 3, 1209–1234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement